Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Global existence and stability of mild solutions to the Boltzmann system for gas mixtures


Authors: Seung-Yeal Ha, Se Eun Noh and Seok Bae Yun
Journal: Quart. Appl. Math. 65 (2007), 757-779
MSC (2000): Primary 35Q40
Published electronically: August 28, 2007
MathSciNet review: 2370359
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present the global existence and stability of mild solutions to the Boltzmann system with inverse power molecular interactions for a binary gas mixture, when initial data are sufficiently small and decay exponentially in phase space. For the existence and stability of mild solutions, we employ a modified Kaniel-Shinbrot's scheme and a weighted nonlinear functional approach. Time-asymptotic convergence toward the free molecular motion is established using a weighted collision potential, and we show that the weighted $ L^1$-distance between two mild solutions is uniformly controlled by that of initial data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35Q40

Retrieve articles in all journals with MSC (2000): 35Q40


Additional Information

Seung-Yeal Ha
Affiliation: Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Korea
Email: syha@math.snu.ac.kr

Se Eun Noh
Affiliation: Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Korea
Email: senoh@math.snu.ac.kr

Seok Bae Yun
Affiliation: Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Korea
Email: sbyun@math.snu.ac.kr

DOI: http://dx.doi.org/10.1090/S0033-569X-07-01068-6
PII: S 0033-569X(07)01068-6
Received by editor(s): February 27, 2007
Published electronically: August 28, 2007
Article copyright: © Copyright 2007 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website